# SDR SIMA20121004001

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 21,529 hours, 18,721 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Terminal
- Condition: Loose
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE AFT FLIGHT ATTENDANT FLASHLIGHT INOPERABLE.  DURING TROUBLESHOOTING, FOUND NO POWER AT FEMALE END OF HARNESS FOR FLASHLIGHT.  SECURED TERMINAL IN SPLICE SP3558.  THE OPERATIONAL CHECK WAS GOOD IAW EMB145 AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
